Regularity for a class of non-linear elliptic systems

K. Uhlenbeck University of Illinois, Urbana, Ill., USA

TBD mathscidoc:1701.331510

Acta Mathematica, 138, (1), 219-240, 1975.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 118 downloads ] [ 0 comments ]
@inproceedings{k.1975regularity,
  title={Regularity for a class of non-linear elliptic systems},
  author={K. Uhlenbeck},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242486958219},
  booktitle={Acta Mathematica},
  volume={138},
  number={1},
  pages={219-240},
  year={1975},
}
K. Uhlenbeck. Regularity for a class of non-linear elliptic systems. 1975. Vol. 138. In Acta Mathematica. pp.219-240. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242486958219.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved